An extended Markov property. (English) Zbl 0084.13602

Full Text: DOI


[1] J. L. Doob, Semimartingales and subharmonic functions, Trans. Amer. Math. Soc. 77 (1954), 86 – 121. · Zbl 0059.12205
[2] Stochastic processes, New York, 1953.
[3] E. B. Dynkin, Criteria of continuity and of absence of discontinuities of the second kind for trajectories of a Markov random process, Izvestiya Akad. Nauk. SSSR. Ser. Mat. 16 (1952), 563 – 572 (Russian). · Zbl 0049.36805
[4] G. A. Hunt, Some theorems concerning Brownian motion, Trans. Amer. Math. Soc. 81 (1956), 294 – 319. · Zbl 0070.36601
[5] Probability and potentials, to be published. · Zbl 0138.10401
[6] J. R. Kinney, Continuity properties of sample functions of Markov processes, Trans. Amer. Math. Soc. 74 (1953), 280 – 302. · Zbl 0053.27104
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.